Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

C. Mantegazza - G. Mascellani - G. Uraltsev

On the Distributional Hessian of the Distance Function

created by giovanni on 17 Nov 2017
modified on 18 Nov 2017


Published Paper

Inserted: 17 nov 2017
Last Updated: 18 nov 2017

Journal: Pacific J. of Math.
Volume: 270
Pages: 151-166
Year: 2014
Doi: 10.2140/pjm.2014.270.151

ArXiv: 1303.1421 PDF


We describe the precise structure of the distributional Hessian of the distance function from a point of a Riemannian manifold. In doing this we also discuss some geometrical properties of the cutlocus of a point and we compare some different weak notions of Hessian and Laplacian.

Credits | Cookie policy | HTML 5 | CSS 2.1